# SDR E07A201905020001

- Difficulty date: May 2, 2019
- Submitted: May 2, 2019
- Operation: Air carrier
- Aircraft: N324AS
- Make and model: Emb EMB-505
- Aircraft serial: 50500465
- Aircraft time: 434 hours, 282 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 381257000
- Part serial: T0602
- Condition: Cracked
- Location: Bleed Air Sys
- Part time: 434 hours, 282 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION OF ENGINE BLEED AIR PRECOOLER. THE RT PRECOOLER INLET GUIDE VANE WAS FOUND WITH VANE DETACHED FROM CENTER SUPPORT PIN. THIS WILL CAUSE THE VANE TO EVENTUALLY BREAK OFF AND FALL ON TOP OF THE PRECOOLER BLOCKING COOLING AIR FROM PROPERLY FLOWING THRU THE PRECOOOLER. I WILL SEND IN AN ADDITIONAL EMAIL WITH PICTURES AND VIDEO.
